Pascal and Francis Bibliographic Databases

Help

Export

Selection :

Permanent link
http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL7530070291

COMPLETENESS AND INDEPENDENCE OF THE EXPONENTIAL SOLUTIONS OF SOME FUNCTIONAL DIFFERENTIAL EQUATIONS.

Author
LEVINSON N; MCCALLA C
M.I.T.
Source
STUD. APPL. MATH.; U.S.A.; DA. 1974; VOL. 53; NO 1; PP. 1-15; BIBL. 5 REF.
Document type
Article
Language
English
Keyword (fr)
EQUATION EQUATION DIFFERENTIELLE EQUATION FONCTIONNELLE SOLUTION EXPONENTIELLE ANALYSE NUMERIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
NUMERICAL ANALYSIS APPLIED MATHEMATICS
Keyword (es)
ANALYSIS NUMERICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL7530070291

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web